# SDR HNAA2023061900190

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 40,657 hours, 36,167 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CAPT SIDE WINDSHIELD SHATTERED AT FL 240. TROUBLESHOOTING CAPT WINDSHIELD SHATTERED FROM LP 279800-2
FACT  16JUN23  22:06  CHA
 PERFORMED WINDSHIELD INSPECTION, FOUND IMPACT POINT IN CENTER LOWER SECTION OF WINDSHIELD. ONLY OUTER PANE CRACKED. MIDDLE AND INNER PLIES OK. PERFORMED GVI OF A/C, NO OTHER DEFECTS NOTED.   R/R'ED CAPT WINDSHIELD PER AMM MPP 56-10-01. OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
